Change search
ReferencesLink to record
Permanent link

Direct link
Quasi-Newton methods for nonlinear least squares focusing on curvatures
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1999 (English)In: Bit, Vol. 39, no 2, 228-254 p.Article in journal (Refereed) Published
Abstract [en]

A new quasi-New ton method for nonlinear least squares problems is proposed. Tno advantages of the method are accomplished by utilizing special geometrical properties in the problem class. First, fast convergence is established fur a well-conditioned problems by interpolating both the current and the previous step, in each iteration. Second, high accuracy is achieved for certain difficult problems, sue-h as ill-conditioned problems and problems a;with large curvatures in the tangent sl,space. Numerical results for artificial problems and standard test problems are presented and discussed. AMS subject classification: 65F20.

Place, publisher, year, edition, pages
1999. Vol. 39, no 2, 228-254 p.
URN: urn:nbn:se:umu:diva-21926ISBN: 0006-3835OAI: diva2:212181
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000081188500003
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link